# SDR ASAA2016042120448

- Difficulty date: April 21, 2016
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 74,647 hours, 43,240 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267939
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT OTBD AUX TRACK LOWER SKIN CRACKED.  ACFT GROUNDED.
